Facebook Pixel
EmpowHER Guest

2periods a month

By Anonymous April 2, 2016 - 1:13am
Rate This

I'm 48 .I had a coil fitted last September and since then I've been having 2 periods a month. They both last about a week each. One if them is a brown discharge and the other one is normal colour. I eat healthy and exercise 3-4 times a week. I get weighed every week at the gym I belong to a weight management class I am gaining weight every week now since Christmas ..this is now depressing me as I lost over 3 stone.
Please tell me what's wrong with me

Add a Comment1 Comments


Hello and welcome to EmpowHer,

The coil is not for everyone. Negative side effects can include hormonal imbalances that cause weight gain, mood swings, irregular bleeding etc.
I highly recommend that you talk with your gynecologist about the side effects you're experiencing and using a different form of birth control that will work better for you.
It is especially important to speak with a doctor asap because of the frequent vaginal bleeding which is very stressful for the body.

Below I have pasted a link to a HER article that talks about all the reasons for frequent vaginal bleeding. You will see that the IUD is included.
I hope that helps.

April 2, 2016 - 8:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!